# SDR UPS03240642

- Difficulty date: April 14, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  RADOME FAILED MOISTURE CHECK.    RADOME REPLACED IAW MM 53-15-00. RESISTANCE CHECK CARRIED OUT ON RADOME IAW MM 53-15-00.  CHECK FOUND TO BE SATISFACTORY
